Please use this identifier to cite or link to this item:
Title: Editorial
Authors: Fung, MK
Issue Date: 2016
Publisher: InterScience
Source: International journal of monetary economics and finance, 2016, v. 9, no. 4, p. 317-318 How to cite?
Journal: International journal of monetary economics and finance 
ISSN: 1752-0479
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Checked on Sep 18, 2017

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.